Global Exponential Stability of Almost Periodic Solutions for SICNNs with Continuously Distributed Leakage Delays
Hong Zhang and
Mingquan Yang
Abstract and Applied Analysis, 2013, vol. 2013, 1-14
Abstract:
Shunting inhibitory cellular neural networks (SICNNs) are considered with the introduction of continuously distributed delays in the leakage (or forgetting) terms. By using the Lyapunov functional method and differential inequality techniques, some sufficient conditions for the existence and exponential stability of almost periodic solutions are established. Our results complement with some recent ones.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/307981.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/307981.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:307981
DOI: 10.1155/2013/307981
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().